# SDR YENA200555

- Difficulty date: August 24, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 3,421 hours, 1,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006469
- Condition: Inoperative
- Location: Emergency Light
- Part time: 121 hours, 36 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L & R FORWARD EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED EPSU 10WL IAW AMM 33-51-38-04.
